MathSciNet Relay Station
MathSciNet bibliographic data
MR331519 (48 #9852) 60J10 (60B15)
Johansen, S. A central limit theorem for finite semigroups and its application to the imbedding problem for finite state Markov chains. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 26 (1973), 171–190.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement